# SDR IPXA12173590

- Difficulty date: May 15, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N155UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0841
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4045053914
- Part serial: 31245690
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S AIRSPEED WENT TO 80 KNOTS, F/O WENT TO ZIPPER CAPTAIN`S ALT REMAINED CORRECT F/O ALT WENT 300' HIGH YAW DAMPER CLICKED OFF.  NO FLAGS OR ECAM WARNINGS.  EMERGENCY DECLARED.  REPLACED NR 1 ADC IAW MM 34-11-34-04.
